Sur la topologie des surfaces affines réglées
Compositio Mathematica, Volume 47 (1982) no. 1, p. 71-83
@article{CM_1982__47_1_71_0,
     author = {Bertin, Jos\'e},
     title = {Sur la topologie des surfaces affines r\'egl\'ees},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {1},
     year = {1982},
     pages = {71-83},
     zbl = {0529.14008},
     mrnumber = {668781},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1982__47_1_71_0}
}
Bertin, J. Sur la topologie des surfaces affines réglées. Compositio Mathematica, Volume 47 (1982) no. 1, pp. 71-83. http://www.numdam.org/item/CM_1982__47_1_71_0/

[Gu1] R.V. Gurjar: Affine varieties dominated by C 2. Comment. Math. Helv. 55 (1980) 378-389. | MR 593053 | Zbl 0465.14010

[Gu2] R.V. Gurjar: Topology of affines varieties dominated by an affine space. Inv. Math. 59 (1980) 221-225. | MR 579701 | Zbl 0444.14014

[MA] W. Magnus: Non euclidian tessellations and their groups. Academic Press, 1974.

[MI] J. Milnor: On the 3-dimensional Brieskorn Manifolds M(p,q,r), Topology of 3-dimensional manifolds, Princeton, 1975. | MR 418127 | Zbl 0305.57003

[M-S] M. Miyanishi and T. Sugie: Affine surfaces containing cylinderlike open sets. J. Math. Kyoto. Univ. 20 (1980) 11-42. | MR 564667 | Zbl 0445.14017

[MIY] M. Miyanishi: Non complete algebraic surfaces. Lect. Notes in Math, n° 875, Springer-Verlag, 1981. | Zbl 0456.14018